| Model Number |
PXSLIMLAN115T45 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-00791.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the azygos off the inferior vena cava (ivc) using pod packing coils (pod pcs) and a lantern delivery microcatheter (lantern).During the procedure, while inserting a pod pc into the lantern, the physician experienced resistance.Subsequently, the physician kinked the lantern.It was reported that both the pod pc and lantern were bent.Therefore, the pod pc and the lantern were removed.The procedure was completed using a new coil and a new lantern.There was no report of an adverse effect to the patient.